Skip to Main content Skip to Navigation
New interface
Journal articles

Synchronization of chaotic fractional-order systems via linear control

Abstract : The chaotic dynamics of fractional-order systems has attracted much attention recently. Chaotic synchronization of fractional-order systems is further studied in this paper. We investigate the chaos synchronization of two identical systems via a suitable linear controller applied to the response system. Based on the stability results of linear fractional-order systems, sufficient conditions for chaos synchronization of these systems are given. Control laws are derived analytically to achieve synchronization of the chaotic fractional-order Chen, Rössler and modified Chua systems. Numerical simulations are provided to verify the theoretical analysis
Complete list of metadata

Cited literature [39 references]  Display  Hide  Download
Contributor : Cyrille Bertelle Connect in order to contact the contributor
Submitted on : Sunday, November 8, 2009 - 12:36:38 PM
Last modification on : Friday, April 1, 2022 - 1:40:01 PM
Long-term archiving on: : Thursday, June 17, 2010 - 7:44:46 PM


Files produced by the author(s)


  • HAL Id : hal-00430513, version 1


Zaid M. Odibat, Nathalie Corson, Moulay Aziz-Alaoui, Cyrille Bertelle. Synchronization of chaotic fractional-order systems via linear control. International journal of bifurcation and chaos in applied sciences and engineering , 2010, 20 (1), pp.1-15. ⟨hal-00430513⟩



Record views


Files downloads